# SDR USAA2014020300030

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 17,799 hours, 5,758 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INBOUND CREW REPORTED TOXIC FUMES ON BOARD, DIRTY SOCK SMELL, FLIGHT ATTENDANT TAKEN TO HOSPITAL.  PERFORMED CABIN AIR QUALITY JOB CARD 26L00021001, NO 30 DAY HISTORY. DUTY MGR NOTIFIED OF RESULTS.  NFF ACFT OK FOR SERVICE.
